Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Druckformat: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i11-12.20
pages 23-37

Application of Atomic Functions to Interpolation Problems

Victor Filippovich Kravchenko
Kotelnikov Institute of Radio Engineering and Electronics, Russian Academy of Sciences, 11-7, Mokhovaya St., Moscow 125009, Russia; Bauman Moscow State Technical University, 5, Vtoraya Baumanskaya St., Moscow 105005 Russia; Scientific and Technological Center of Unique Instrumentation, Russian Academy of Sciences, 15, Butlerova St., Moscow 117342, Russia
Vladimir Alexeevich Rvachev
Kharkov Aviation Institute, Kharkov, Ukraine

ABSTRAKT

Novel mathematical approaches are considered, based on the theory of atomic functions, as applied to interpolation problems.


Articles with similar content:

Solving Electrodynamics Problems in Time-Varying Media: Different Approaches Based on the Integral Equation
Telecommunications and Radio Engineering, Vol.60, 2003, issue 7-9
I. Yu. Vorgul, A. V. Vorgul
MONTE CARLO METHODS FOR RADIATIVE HEAT TRANSFER IN SCATTERING MEDIA
Annual Review of Heat Transfer, Vol.5, 1994, issue 5
Donald V. Walters, Richard O. Buckius
DISCRETE-CONTINUAL VARIATION-DIFFERENCE METHOD OF ANALYSIS FOR TWO-DIMENSIONAL AND THREE-DIMENSIONAL PROBLEMS OF STRUCTURAL ANALYSIS
International Journal for Computational Civil and Structural Engineering, Vol.1, 2005, issue 2
Pavel A. Akimov, Alexander B. Zolotov
Presentation of Solutions of Linear Systems with Fractional Derivatives in the Sense of Riemann-Liouville, Caputo and Miller-Ross
Journal of Automation and Information Sciences, Vol.40, 2008, issue 6
Ivan I. Matichin, Arkadiy A. Chikriy
Exact "Absorbing" Conditions for Modeling of Transients in Open Structures
Telecommunications and Radio Engineering, Vol.55, 2001, issue 6-7
Andrei Olegovich Perov, E. Yaldiz, Yurii Konstantinovich Sirenko